# SDR 95ZZZM540

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124YV
- Make and model: Beech 1900D
- Aircraft serial: UE124
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Stack
- Part number: 1299500003
- Condition: Cracked
- Location: Lt Eng
- Part time: 1,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBOARD EXHAUST STACK CRACKED AT BLAST TUBE ATTACH WELD JOINT, PROGRESSING CIRCUMFERENTIALLY AROUND ATTACH WELD.
